# SDR USAA2011021090679

- Difficulty date: January 14, 2011
- Submitted: February 11, 2011
- Operation: Air carrier
- Aircraft: N270AY
- Make and model: Airbus A330-323
- Aircraft serial: 315
- Aircraft time: 49,958 hours, 7,650 cycles
- System (JASC): 5411 · Nacelle/Pylon, Frame/Spar/Rib
- Part: Rib
- Condition: Cracked
- Location: Nr 2 Pylon
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CWF - S2 - MAJOR REPAIR - CRACK ON NR 2 PYLON OUTBOARD RIB 8A.  REPAIRED WEB ON NR 2 PYLON OUTBOARD RIB 8A IAW A330 SRM 51-42-11 & PMS 01-04-21.
